Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 6, Pages 918–931 (Mi zvmmf1869)  

This article is cited in 19 scientific papers (total in 19 papers)

A numerical method for solving a linear time-optimal control problem

V. M. Aleksandrov

Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (1705 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:6, 881–893

Bibliographic databases:
UDC: 519.626.1
MSC: Primary 49M27; Secondary 49M30, 49J15, 93C15, 34H05, 65K10
Received: 11.03.1997

Citation: V. M. Aleksandrov, “A numerical method for solving a linear time-optimal control problem”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998), 918–931; Comput. Math. Math. Phys., 38:6 (1998), 881–893

Citation in format AMSBIB
\Bibitem{Ale98}
\by V.~M.~Aleksandrov
\paper A numerical method for solving a linear time-optimal control problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 6
\pages 918--931
\mathnet{http://mi.mathnet.ru/zvmmf1869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1646846}
\zmath{https://zbmath.org/?q=an:0961.49017}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 6
\pages 881--893


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1869
  • http://mi.mathnet.ru/eng/zvmmf/v38/i6/p918

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Aleksandrov, “Sequential synthesis of time-optimal control”, Comput. Math. Math. Phys., 39:9 (1999), 1402–1415  mathnet  mathscinet  zmath
    2. V. M. Aleksandrov, “Iteratsionnyi metod vychisleniya optimalnogo po bystrodeistviyu upravleniya kvazilineinymi sistemami”, Sib. zhurn. vychisl. matem., 6:3 (2003), 227–247  mathnet  zmath
    3. Aleksandrov V.M., “Adaptive suboptimal control of linear systems with interval coefficients”, Proceedings of the Second IASTED International Multi-Conference on Automation, Control, and Information Technology - Automation, Control, and Applications, 2005, 297–302  isi
    4. V. M. Aleksandrov, “Iteratsionnyi metod vychisleniya v realnom vremeni optimalnogo po bystrodeistviyu upravleniya”, Sib. zhurn. vychisl. matem., 10:1 (2007), 1–28  mathnet
    5. G. V. Shevchenko, “Numerical method for solving a nonlinear time-optimal control problem with additive control”, Comput. Math. Math. Phys., 47:11 (2007), 1768–1778  mathnet  crossref  mathscinet  elib  elib
    6. V. M. Aleksandrov, “Sequential synthesis of the time-optimal control in real time”, Autom. Remote Control, 69:8 (2008), 1271–1288  mathnet  crossref  mathscinet  zmath  isi
    7. V. M. Aleksandrov, “Optimalnoe po bystrodeistviyu upravlenie v realnom vremeni lineinymi sistemami s vozmuscheniyami”, Vestn. NGU. Ser. matem., mekh., inform., 8:3 (2008), 3–25  mathnet
    8. V. M. Aleksandrov, “A numerical method of solving a linear problem on a minimum consumption of resources”, Num. Anal. Appl., 2:3 (2009), 197–215  mathnet  crossref
    9. V. M. Aleksandrov, “Optimalnoe po bystrodeistviyu pozitsionno-programmnoe upravlenie lineinymi dinamicheskimi sistemami”, Sib. elektron. matem. izv., 6 (2009), 385–439  mathnet  mathscinet
    10. V. M. Aleksandrov, “Features of motion of dynamic systems with disturbances in the neighborhood of manifolds of switchings”, Autom. Remote Control, 70:4 (2009), 615–632  mathnet  crossref  mathscinet  zmath  isi
    11. V. M. Aleksandrov, “Optimal Resource Consumption Control of Disturbed Dynamic Systems”, J. Math. Sci., 186:3 (2012), 331–351  mathnet  crossref
    12. V. M. Aleksandrov, “Resource-optimal control of linear systems”, Comput. Math. Math. Phys., 51:4 (2011), 520–536  mathnet  crossref  mathscinet  isi
    13. V. M. Aleksandrov, “Approksimatsiya mnozhestv dostizhimosti i vychislenie optimalnogo po bystrodeistviyu upravleniya v realnom vremeni”, Sib. elektron. matem. izv., 8 (2011), 72–104  mathnet
    14. V. M. Aleksandrov, “Forming an approximating construction for calculation and implementation of optimal control in real time”, Num. Anal. Appl., 5:1 (2012), 1–16  mathnet  crossref  elib
    15. V. M. Aleksandrov, “Real-time computation of optimal control”, Comput. Math. Math. Phys., 52:10 (2012), 1351–1372  mathnet  crossref  mathscinet  zmath
    16. V. M. Aleksandrov, “Zadanie nachalnogo priblizheniya i metod vychisleniya optimalnogo upravleniya”, Sib. elektron. matem. izv., 11 (2014), 87–118  mathnet
    17. V. M. Aleksandrov, “Computing of optimal inertial control with a linear system”, Num. Anal. Appl., 8:1 (2015), 1–12  mathnet  crossref  mathscinet  elib
    18. V. M. Aleksandrov, “Optimal control of linear systems with interval constraints”, Comput. Math. Math. Phys., 55:5 (2015), 749–765  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    19. V. M. Aleksandrov, “Quasi-optimal control of dynamic systems”, Autom. Remote Control, 77:7 (2016), 1163–1179  mathnet  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:251
    Full text:185
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021